# SDR SWAA2021070790602

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN INCANDESCENT LIGHTS DO NOT ILLUMINATE. / [01] REPLACED FUSE ON M1668 BATTERY CHARGER AND PERFORMED SATISFACTORY TEST OF LEFT OVERWING EMERGENCY EXIT SIGN INCANDESCENT LIGHTS PER AMM 33-51-06-960-804.; [02] VERIFIED FUSE ON M1668 BATTERY CHARGER REPLACED AND PERFORMED GOOD TEST PER AMM 33-51-06-960-804.
